MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H COATED LAT STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM H COATED LAT STEM SIZE 2; HIP CEMENTLESS STEM
Model Number 01.18.142
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 april 2021: lot 140768: (b)(4) items manufactured and released on 10-april-2014.Expiration date: 2019-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar events have been reported on this lot since 2017.
 
Event or Problem Description
Revision surgery performed 6 years 7 months after the primary surgery due to stem mobilization.The surgeon revised successfully the stem, head, and liner.

Brand Name
AMISTEM H COATED LAT STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11700206
Report Number3005180920-2021-00324
Device Sequence Number11637873
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number01.18.142
Device Catalogue Number01.18.142
Device Lot Number140768
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;